# SDR SIMA20140813001

- Difficulty date: August 13, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 28,226 hours, 19,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CAME ON WHEN LINEMAN TURNED ON GND POWER 13 EXIT LIGHT INOPERATIVE.  R & R 13 D EXIT LIGHT BULBS IAW MM 33-51-05.  OPERATIONS CHECKED OK.
